# SDR ANCF200300004

- Difficulty date: February 1, 2003
- Submitted: February 3, 2003
- Operation: Air carrier
- Aircraft: N227AN
- Make and model: Boeing 757236
- Aircraft serial: 23227
- Aircraft time: 48,339 hours, 22,845 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF EICAS MSG AFT CARGO DOOR DISPLAYED AND CARGO DOOR OPEN LIGHT ILLUMINATED. TAKE OFF WAS REJECTED.   AFT CARGO DOOR WAS INSPECTED AND FOUND LOCKED AND CLOSED; CARGO DOOR INDICATION WAS DEFERRED UNDER MEL 52-71-1 CAT "C" AND MAINTENANCE ACTIONS WERE ACCOMPLISHED.
